# SDR SWIA200921905

- Difficulty date: June 27, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 18,362 hours, 14,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS ON EXIT ROW CEILING SIGN MISSING.  (FLT 4675)  INSTALLED LENS COVER.
